Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 89, NWS Atlanta, GA

April 7, 2022Newton County, Rockdale County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 7, 2022, 2:18 AM EDT for Newton County, Rockdale County, Georgia. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2022, 2:18 AM EDT (06:18 UTC)
Expired
Apr 7, 2022, 6:37 AM EDT
In force
4 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Newton County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River at Gees Mill Road near Milstead (MYRG1). The gauge peaked at 11.24 ft at Apr 7, 2022, 3:00 AM EDT.

actionminormoderate5101504/0704/08
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02207335, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

596 
WGUS42 KFFC 070618
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
218 AM EDT Thu Apr 7 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC217-247-071500-
/O.NEW.KFFC.FL.W.0089.220407T0618Z-220407T1500Z/
/MYRG1.N.ER.220407T0526Z.220407T0530Z.220407T0536Z.UU/
218 AM EDT Thu Apr 7 2022

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO LATE THIS 
MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Yellow River near Conyers below Milstead.

* WHEN...From early this morning to late this morning.

* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding 
  begins in the woodlands...fields and pasture along the river  
  upstream and downstream from the gage on Gees Mill Road in 
  Rockdale County. Portions of Sockwell Road by the river in Newton 
  County will be around two feet under water.

* ADDITIONAL DETAILS...
  - At 1:30 AM EDT Thursday the stage was 11 feet and rising.
  - Forecast...The river is expected to fall below flood stage by
    Thursday afternoon.
  - Flood stage is 11 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$
2 follow-up statements
746 
WGUS82 KFFC 070654
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
254 AM EDT Thu Apr 7 2022

...Forecast flooding changed to Minor severity and increased in 
duration for the following rivers in Georgia...

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

  Oconee River near Milledgeville affecting Washington, Wilkinson 
  and Baldwin Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC217-247-071900-
/O.EXT.KFFC.FL.W.0089.000000T0000Z-220407T2130Z/
/MYRG1.1.ER.220407T0526Z.220407T1200Z.220407T1530Z.UU/
254 AM EDT Thu Apr 7 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring and forecast to continue.

* WHERE...Yellow River near Conyers below Milstead.

* WHEN...Until late this afternoon.

* IMPACTS...At 12 feet, Minor flooding continues in the woodlands...
  fields and pasture along the river upstream and downstream from 
  the gage on Gees Mill Road in Rockdale County. Large portions of 
  Sockwell Road by the river in Newton County will be up to 3 feet 
  under water.

* ADDITIONAL DETAILS...
  - At 2:16 AM EDT Thursday the stage was 11.2 feet and rising.
  - Forecast...The river is expected to rise to a crest of 11.7
    feet this morning. It will then fall below flood stage late
    this morning.
  - Flood stage is 11 feet.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$

GAC009-303-319-071900-
/O.EXT.KFFC.FL.W.0088.000000T0000Z-220408T0150Z/
/MLGG1.1.ER.220407T0352Z.000000T0000Z.220407T1950Z.NO/
254 AM EDT Thu Apr 7 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and forecast to continue.

* WHERE...Oconee River near Milledgeville.

* WHEN...Until late this evening.

* IMPACTS...At 22 feet, Flood stage is reached. Minor flooding 
  occurs upstream and downstream from the gage located around one 
  half mile upstream from the Georgia Highway 22 and 24 bridge. Low 
  lying portions of woodlands and pasture in the natural flood plain 
  will begin to flood. This will include portions of the sidewalks 
  in the Oconee River Greenway Park just downstream from the bridge. 
  Sinclair Dam will have one to two gates open to reach this height.

* ADDITIONAL DETAILS...
  - At 2:30 AM EDT Thursday the stage was 22.3 feet and steady.
  - Forecast...The river is expected to rise to a crest of 22.5
    feet this morning. It will then fall below flood stage late
    this afternoon.
  - Flood stage is 22 feet.


&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324


$$
839 
WGUS82 KFFC 071037
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
637 AM EDT Thu Apr 7 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties.

GAC217-247-071145-
/O.CAN.KFFC.FL.W.0089.000000T0000Z-220407T1037Z/
/MYRG1.1.ER.220407T0526Z.220407T0700Z.220407T0845Z.UU/
637 AM EDT Thu Apr 7 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Yellow River near Conyers below Milstead.

* ADDITIONAL DETAILS...
  - At 5:30 AM EDT Thursday the stage was 10.8 feet and falling.
  - Forecast...The river is expected to fall to 2.6 feet early
    Tuesday morning.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 1:54 AM EDT, 24 minutes earlier.

Area forecast discussion, Apr 7, 1:54 AM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
154 AM EDT Thu Apr 7 2022

...Updated for 06Z Aviation Discussion...

.PREV DISCUSSION... /Issued 541 PM EDT Wed Apr 6 2022/

UPDATE...

Updated for the expansion of the Flood Watch.

PREV DISCUSSION... /Issued 500 PM EDT Wed Apr 6 2022/

UPDATE...

Updated to add the TOR watch for north Georgia.

PREV DISCUSSION... /Issued 301 PM EDT Wed Apr 6 2022/

Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Thursday Night/...

No major changes to thinking in the short term forecast, so have
included very in-depth previous discussion from Thiem.

Mesoanalysis shows very saturated environment under FEW/SCT cloud
deck, allowing for ample insolation with temps climbing into the
80s, with Tds in the 70s. This sets the stage with SBCAPE values
3000+ j/kg, ample instability for any storms that fire, in tandem
with impressive mid- lvl lapse rates and mid-lvl flow. Current
hazards for central Georgia remain large hail, gusty to damaging
winds from downbursts, tornadoes and bouts of heavy rain.

Stratus and Fog remain resilient over N GA, with metro Atlanta
seeing cloud decks as low as 1000ft, with FG/DZ and lowered
visibilities just now lifting, hindering CAPE development. This
has setup a pseudo-front along the I-20 corridor with large temp
disparity. However, looking to this evening, although CAMS have
been all over the place in spatial coverage and timing of frontal
passage. However, severe weather potential for N GA remains on
track with some form of a QLCS to enter NW GA by 23-02z. As
mentioned, see previous discussion for additional info:

Morgan

Previous Short Term Discussion Below...

One Enhanced Risk Severe Weather Outlook down, one more to go!

Despite a strong quasi-linear convective system sweeping through the
forecast area today, with widespread reports of wind damage and over
a dozen noted tornadic debris signatures, the area remains in a
general warm sector regime with abundant low-level warmth and
moisture. In the mid-layers (500-700 hPA), very dry air was left
behind following the storm system, which is helping to keep
scattered light sprinkles/showers from growing more upscale,
however, by noon broad southwesterly flow will increase moisture in
these levels as well and boosting PWATs from near an inch in this
morning's special 06Z sounding to back over an inch and a half by
the afternoon for Central Georgia, setting the stage for another
potential round of severe weather.

Central Georgia, this afternoon into the early evening...

Abundant moisture return by the afternoon in the low- to mid-levels,
is going to be timed with a northward moving coastal, baroclinic
boundary and a very weak mid-level shortwave trough. This setup will
result in a rather abnormal setup for severe weather for this
region, but one that has worrisome combination of severe parameters:

* A weak shortwave will provide lower-level lift across the region,
  which will act as a trigger mechanism for convective development
  and will cool the mid-levels between 500-700 hPa, creating lapse
  rates near 7 C/km.
* With zonal-flow in place in the mid-levels with the rapid invasion
  of the shortwave later in the afternoon, offsetting effects of
  advection warmer mid-level air won't be as present as they
  otherwise would in a more classic Southeastern SVR setup.
* Cooling in the mid-levels, combined with warm and very moist air
  advecting in off the Gulf will create surface-based CAPE values
  between 2000-3000 J/kg this afternoon.
* In general, wind profiles aloft are rather weak (0-6 km shear
  values are below 30 kts) due to the weak nature of the shortwave
  likely resulting in shorter-lived, popcorn-like cells that
  collapse on themselves after approx an hour with very little wind
  shear between 2-6 km.
* However, in the lowest 2 km, wind shear is decent with quarter-
  circle hodographs providing good streamwise vorticity into
  developing right-moving storms and increasing the potential for
  rotating thunderstorms and spin-up circulations.

The result of all this in an environment in Central Georgia this
afternoon with no strong organizing trigger mechanism typical for a
more organized severe thunderstorm development, although mesoscale
boundaries or bands may change this. However, the parameters are
good for shorter-lived (1-2 hours) storms capable of large hail and
rapidly developing short-lived tornadic circulations. This threat
followed by cooler, drier air in the mid-levels allowing evaporative
cooling which combined with water loading will present
downburst/microburst potential as storm updrafts collapse.
Additionally, with 1-3 inches of rain previously fallen, a flooding
threat will be present anywhere heavier rain persists for prolonged
periods of time.

North Georgia, this evening into the overnight hours...

In north Georgia, a strong cold front from a more organized
synoptic system is expected to surge into for northwest Georgia just
before sunset. This will provide a stout triggering mechanism for
storm development, with stronger winds aloft more supportive of
longer-lived supercell development. The dynamics for north Georgia
during this time is everything that's missing for Central Georgia
during the afternoon. However, despite the better dynamics the
thermodynamics are more lacking.

* The moisture return for north Georgia will be less abundant
  resulting in PWATs just above an inch for the area, likely
  resulting in convective storms struggling to become more robust.
* Storms in the south earlier in the day may rob some surface-based
  instability in the region. With that said, forecast values of
  surface-based CAPE are still expected to be above 2000 J/kg, but
  begin falling after 6 PM.
* The timing of the cold front may keep storms elevated after 8 PM,
  limiting severe potential.
* With these factors in mind, low-level wind profiles are much more
  favorable to tornadic supercells if they can overcome the drier
  air aloft. Hodographs show sickle-cell structures through 4-6 km,
  with decent, but not perfect, storm-relative streamwise vorticity.
* Dry air in the mid levels, could cause strong evaporative
  cooling fueled downbursts in any robust storms that do form.
  These winds combined with the storm motion could create several
  instances of damaging wind gusts.

All in all, please stay aware of any watches or warnings issued for
your area through the day and into tonight. Please have a plan of
action ready in case it is needed.

Following the cold front tonight, more tranquil weather is in store
with clearing skies, breezy NW winds, and highs generally in the 60s
by Thursday.

Thiem

LONG TERM /Friday through Wednesday/...

Anomalous temperatures still on track for the weekend. Temps should
begin to slowly moderate towards normal on Sunday. Friday and
Saturday night's lows should be 5 to 15 degrees below normal.
Saturday's highs will range from 15 to 25 degrees below normal for
this time of year.

Frost/Freeze products will likely be needed Friday night and
Saturday night.

Previous Long Term Discussion Below...

The impressive, expansive upper trough that fueled our final round
of active weather continues to dig further down across the
southeast, with a tight pressure gradient on its outer edge (~20-22
mb difference across GA). As such, gusty gradient winds will be
possible through Saturday afternoon when the trough begins to lift
across the mid-Atlantic states. Several shortwave disturbances
rounding the inner edge of the trough will lead to increased cloud
cover and brief bursts of rain across north GA on Friday into
Saturday. A surface high from over the Gulf and stout upper ridging
break the active pattern as they settle in across the southeast on
Sunday to round off the weekend and take us through the beginning of
the work week.

Temperatures will be quite cool for April standards following the
cold frontal passage on Thursday night. Have added the potential for
areas of frost on Sunday morning, when minimum temperatures are
coolest and winds begin to calm. Highs will stall out in the mid-50s
to 60s, 12-15 degrees below average; lows through the weekend will
be in the 30s, about 5-10 degrees below average. As the surface high
begins to drift across the southeast Sunday, winds shift to be
primarily from the southeast, and temperatures recover to seasonable
highs in the 70s-80s and lows in the 40s.

96

&&

.AVIATION...
06Z Update...
Beginning to see clearing as line of convection makes headway
south and east over the area. Isolated showers and thunderstorms
continue behind the main line, but are expected to have minimal
impacts. Should begin to see improvement at the ATL-area TAF sites
within the next hour to two, with other sites by 09-10z. Then VFR
through the TAF period. The improvement is accompanied by wind
shift to the NW, and could see some low-end gusts through the
overnight period. Winds will remain 8-12kt through the morning,
increasing to 12-15kt with gusts to 25kt through the afternoon
before decreasing again after 00z.

//ATL Confidence...06Z Update...
Medium confidence on improvement timing and conditions in the next
4-6 hours.
High on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  43  61  38 /   5   0  10   0
Atlanta         66  43  58  38 /   0   0   5   0
Blairsville     62  36  52  32 /   0   0  40  10
Cartersville    66  41  57  35 /   0   0  10   0
Columbus        69  44  64  39 /   5   0   0   0
Gainesville     65  43  57  38 /   5   0  20   0
Macon           72  43  67  38 /   5   0   0   0
Rome            66  41  57  35 /   0   0  20   0
Peachtree City  67  41  60  35 /   0   0   5   0
Vidalia         72  48  68  43 /  40   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT this morning for the following zones:
Baldwin...Bibb...Bleckley...Butts...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...
Harris...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Oglethorpe...Peach...Pike...
Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Warren...Washington...Webster...Wheeler...
Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...31
LONG TERM....96
AVIATION...31
Hazardous weather outlook, Apr 7, 12:26 AM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1226 AM EDT Thu Apr 7 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080430-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1226 AM EDT Thu Apr 7 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

...A FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING FOR
PORTIONS OF CENTRAL GEORGIA...

.DAY ONE...Tonight...

One final round of showers and thunderstorms are expected to move
through eastern and central Georgia through the night. The primary
threat will be flash flooding with saturated soils receiving an
additional half to one and a half inches of rainfall. Other
threats will include frequent lightning and strong gusty winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 7, 1:33 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 AM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             MILL CREEK              34.73N  85.04W
04/06/2022  E0.88 INCH       WHITFIELD          GA   AMATEUR RADIO

            NICKEL SIZE HAILED REPORTED NEAR MILL CREEK.

&&

EVENT NUMBER FFC2200377

LUSK
Special weather statement, Apr 7, 1:35 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 AM EDT Thu Apr 7 2022

GAZ022-023-033-034-070600-
Hall GA-North Fulton GA-Forsyth GA-Gwinnett GA-
135 AM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of Forsyth, north
central Gwinnett, southwestern Hall and northeastern Fulton Counties
through 200 AM EDT...

At 135 AM EDT, a strong thunderstorm was over Milton, or 8 miles
southwest of Cumming, moving northeast at 50 mph.

HAZARD...Winds up to 40 mph and up to penny sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cumming, Roswell, Alpharetta, Milton, Sugar Hill, Buford, Flowery
Branch, Oakwood, Drew, Buford Dam-Lake Lanier Parks, Coal Mountain,
Brookwood, Aqualand Park, Chestatee, Oscarville and Lake Lanier
Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3429 8390 3418 8389 3405 8431 3413 8436
      3434 8403
TIME...MOT...LOC 0535Z 240DEG 42KT 3413 8426

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 7, 1:37 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 AM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             RAMHURST                34.70N  84.73W
04/06/2022  E0.70 INCH       MURRAY             GA   AMATEUR RADIO

            DIME SIZE HAIL REPORTED IN RAMHURST.

&&

EVENT NUMBER FFC2200378

LUSK
Local storm report, Apr 7, 1:57 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 E COLE CITY           34.98N  85.51W
04/06/2022  M1.00 INCH       DADE               GA   TRAINED SPOTTER

            PICTURE PROVIDED OF QUARTER SIZED HAIL NEAR
            INTERSECTION OF PICKET POST TRAIL AND STALLINGS RD.

&&

EVENT NUMBER FFC2200379

LUSK
Local storm report, Apr 7, 2:00 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             COLE CITY               34.98N  85.56W
04/06/2022  M1.25 INCH       DADE               GA   TRAINED SPOTTER

            PICTURE PROVIDED OF HALF-DOLLAR SIZED HAIL NEAR
            INTERSECTION OF DENNIS RD AND NEW HOME LOOP.

&&

EVENT NUMBER FFC2200380

LUSK
Special weather statement, Apr 7, 2:04 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
204 AM EDT Thu Apr 7 2022

GAZ024-025-027-035-070630-
Madison GA-Banks GA-Jackson GA-Barrow GA-
204 AM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of central Barrow,
southeastern Banks, southeastern Jackson and northwestern Madison
Counties through 230 AM EDT...

At 203 AM EDT, a strong thunderstorm was near Winder, moving
northeast at 40 mph.

HAZARD...Up to penny sized hail, frequent lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Minor damage to exposed surfaces is possible. Heavy rain
         may cause temporary street flooding especially in poor
         drainage areas.

Locations impacted include...
Winder, Jefferson, Commerce, Arcade, Nicholson, Ila, Russell,
Pocataligo, Peach State Speedway and Apple Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3426 8334 3424 8334 3426 8330 3424 8324
      3425 8324 3425 8320 3424 8317 3427 8311
      3426 8312 3423 8308 3419 8310 3396 8367
      3400 8374 3407 8375 3430 8337
TIME...MOT...LOC 0603Z 237DEG 34KT 3404 8366

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:12 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more48 min
Apr 6, 8:17 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Whitfield28 min
Apr 6, 8:19 PM EDTSpecial Weather StatementFFCFloyd26 min
Apr 6, 8:20 PM EDTSpecial Weather StatementFFCFannin25 min
Apr 6, 8:22 PM EDTTornado WarningFFCEmanuel, Johnson23 min
Apr 6, 8:36 PM EDTTornado Warning Tornado observedFFCEmanuel12 min
Apr 6, 8:45 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens30 min
Apr 6, 8:55 PM EDTSpecial Weather StatementFFCFannin35 min
Apr 6, 8:57 PM EDTSevere Thunderstorm WarningFFCToombs18 min
Apr 6, 9:14 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Lumpkin31 min
Apr 6, 9:16 PM EDTSpecial Weather StatementFFCUnion29 min
Apr 6, 9:26 PM EDTSpecial Weather StatementFFCHaralson34 min
Apr 6, 10:06 PM EDTSpecial Weather StatementFFCCobb, Douglas24 min
Apr 6, 10:11 PM EDTSpecial Weather StatementFFCDawson, Lumpkin34 min
Apr 6, 10:23 PM EDTSpecial Weather StatementFFCCarroll37 min
Apr 6, 10:32 PM EDTSpecial Weather StatementFFCDouglas, Fulton28 min
Apr 6, 10:51 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton24 min
Apr 6, 11:05 PM EDTSpecial Weather StatementFFCCarroll, Douglas25 min
Apr 6, 11:15 PM EDTSpecial Weather StatementFFCDeKalb30 min
Apr 6, 11:40 PM EDTSpecial Weather StatementFFCCoweta, Heard35 min
Apr 6, 11:43 PM EDTRiver Flood WarningFFCBibb, Crawford, Houston, Peach47 hr
Apr 6, 11:49 PM EDTRiver Flood WarningFFCMonroe23 hr
Apr 7, 12:15 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Apr 7, 12:42 AM EDTRiver Flood WarningFFCCobb, Douglas9 hr
Apr 7, 12:45 AM EDTSpecial Weather StatementFFCHenry, Newton, Spalding30 min
Apr 7, 12:49 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson41 hr
Apr 7, 1:09 AM EDTFlash Flood WarningFFCClayton, Fayette, Henry, Newton, Rockdale5 hr
Apr 7, 1:24 AM EDTSpecial Weather StatementFFCButts, Jasper36 min
Apr 7, 1:28 AM EDTSpecial Weather StatementFFCLamar, Pike, Upson32 min
Apr 7, 1:35 AM EDTSpecial Weather StatementFFCForsyth25 min
Apr 7, 2:04 AM EDTSpecial Weather StatementFFCBarrow, Jackson26 min
Apr 7, 2:54 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee50 hr
Apr 7, 2:54 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee30 hr
Apr 7, 3:48 AM EDTRiver Flood WarningFFCWilkes8 hr
Apr 7, 4:36 AM EDTSpecial Weather StatementFFCBleckley, Pulaski24 min
Apr 7, 5:40 AM EDTRiver Flood WarningFFCPutnam13 hr
Apr 7, 5:44 AM EDTRiver Flood WarningFFCJones11 hr
Apr 7, 5:54 AM EDTRiver Flood WarningFFCDooly64 min
Apr 7, 6:26 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding15 hr
Apr 7, 6:32 AM EDTRiver Flood WarningFFCCarroll3 hr
Apr 7, 6:41 AM EDTSpecial Weather StatementFFCTelfair34 min
Apr 7, 11:25 AM EDTRiver Flood WarningFFCFayette, Spalding30 hr
Apr 7, 12:45 PM EDTRiver Flood WarningFFCDooly17 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.